# SDR V0XD20160511099

- Difficulty date: May 4, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 29,308 hours, 19,977 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB TO FUSELAGE AFT DRAG ANGLE IS CRACKED.  CUT & REMOVED DAMAGED SECTION.  FABRICATED & INSTALLED REPAIR IAW REO 670-55-31-083 REV A DATED 02 MAY 2016.
